×

zbMATH — the first resource for mathematics

Efficacy of cones on topological vector spaces and application to common fixed points of multifunctions. (English) Zbl 1198.54087
Summary: Let \((E, \tau )\) be a topological vector space and \(P\) a cone in \(E\). We shall define a topology \(\tau_P\) on \(E\) so that \((E, \tau_P)\) is a normable topological vector space and \(P\) is a normal cone with normal constant \(M = 1\). Then by using the norm, we shall give some results about common fixed points of two multifunctions on cone metric spaces.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
47H10 Fixed-point theorems
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Abass, M., Jungck, G.: Common fixed point result for noncommuting mappings without continuity in cone metric spaces, J. Math. Anal. Appl., 341 (2008), 416–420 · Zbl 1147.54022
[2] Azam, A., Arshad, M., Beg, I.: Common fixed points of two maps in cone metric spaces, Rend. Circ. Mat. Palermo, 57 (2008), 433–441 · Zbl 1197.54056
[3] Di Bari, C., Vetro, P.: {\(\phi\)}-pairs and common fixed points in conemetric spaces, Rend. Circ. Mat. Palermo, 57 (2008), 279–285 · Zbl 1164.54031
[4] Di Bari, C., Vetro, P.: Weakly {\(\phi\)}-pairs and common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 58 (2009), 125–132 · Zbl 1197.54060
[5] Huang, L.G., Zhang, X.: Cone metric spaces and fixed point theorems of contractive mappings, J. Math. Anal. Appl., 332 (2007), 1468–1476 · Zbl 1118.54022
[6] Ilić, D., Rakočević, V.: Common fixed points result for maps on cone metric spaces, J. Math. Anal. Appl., 341 (2008), 867–882 · Zbl 1156.54023
[7] Mohebi, H., Sadeghi, H., Rubinov, A.M.: Best approximation in a class of normed spaces with star-shaped cones, Numer. Funct. Anal. Optim., 27 (2006), no. 3–4, 411–436 · Zbl 1098.41036
[8] Mohebi, H.: Downward sets and their best simultaneous approximation properties with applications, Numer. Funct. Anal. Optim., 25 (2004), no. 7–8, 685–705 · Zbl 1068.41038
[9] Rezapour, Sh., Hamlbarani, R.: Some notes on the paper ”Cone metric spaces and fixed point theorems of contractive mappings”, J. Math. Anal. Appl., 345 (2008), 719–724 · Zbl 1145.54045
[10] Rezapour, Sh., Derafshpour, M., Hamlbarani, R.: A review on topological properties of cone metric spaces, Submitted. · Zbl 1145.54045
[11] Rudin, W.: Functional Analysis. McGraw-Hill, Second edition (1991) · Zbl 0867.46001
[12] Vetro, P.: Common fixed points in cone metric spaces, Rend. Circ. Mat. Palermo, 56 (2007), 464–468 · Zbl 1196.54086
[13] Wardowski, D.: Endpoints and fixed points of set-valued contractions in cone metric spaces, Nonlinear Anal., 71 (2009), 512–516 · Zbl 1169.54023
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.